Taking myself serious!

I know I posted about my New Years resolution, but I haven’t really taken it seriously. I had a recent appointment with my Dr and he confirmed that one of my meds was causing me to gain weight at an alarming rate of 1-2 pounds a week!! Yes!! You read that right. So now I’m quitting that med and the withdrawals are horrible, and it’s not even a good make you “feel good” med, not that that matters. But it would at least make up for making me gain weight. And if the side effects weren’t bad enough, coming off these pills is proving to be a horrible ordeal. I’m sick to my stomach, every joint in my body is raging mad and painful, and I’ve even had bouts of dizziness.

I can’t wait to get back to walking and setting attainable goals. Of course it won’t start till after Super Bowl Sunday!

Thank you all for your support – I really like your involvement – it keeps me honest!